DOI 10.2500/aap.2024.45.230062
An 82-year-old man with new skin lesions after COVID-19 vaccination.
Аннотация
Background
During the height of the SARS CoV-2 (severe acutre respiratory syndrome coronavirus disease 2019 [COVID 19]) pandemic, there have been numerous case reports of cutaneous reactions shortly after COVID-19 vaccine administration. Most reported cases are local injection-site reactions, whereas persistent or delayed cutaneous reactions have not been as common.
Methods
We present the case of an 82-year-old man with persistent rash after the second COVID-19 vaccination.
Results
A specific diagnosis was confirmed after the third skin biopsy.
Conclusion
Patients are frequently referred to an allergist for various cutaneous reactions that occurred after vaccination, concerned about a possible drug allergy. This case emphasizes the importance of keeping a broad differential diagnosis when encountering a persistent skin rash not resolved by oral antihistamines or steroids.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.